Facebook Pixel
EmpowHER Guest

Has anyone ever experienced this before and what was it?

By Anonymous February 8, 2012 - 11:57am
Rate This

Hi. I am really confused about what is going on with my body. I had an IUD for about 3 years. I had it removed in early September 2011 and my period came at the end of that month. I had unprotected sex in early October and my period was late it didn't come at the end of October but did early November and lasted for 3-4 days. I haven't had sex since that October but my period for December didn’t come. I have taken about 14 pregnancy tests since that late October, November, and January it all came out negative. Finally my period came on 31st of January but it was light and only lasted for 3-4 days. I have always had regular and heavy period until this started happening. I don’t think I’m pregnant and I don’t have any plans to get pregnant. What puzzles me is that I have been feeling bloated and full all the time, nauseated, sleepy, and I feel this twinges/pain in my lower abdomen and uterus that come and go. Has anyone ever experienced something like this before and what happened?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and welcome! 

It can take some time to regulate your natural cycle after coming off hormonal birth control but it has been five months now and you need to be evaluated by your doctor, especially since you are feeling twinges of pain in  your pelvic area. You should not be feeling any kind of discomfort like this.

Please make an appointment to see your doctor and explain your symptoms and the fact that you had an IUD removed last year.



February 8, 2012 - 12:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.